# SDR ASOA20140805249V

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 36,451 hours, 27,372 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 14568310408
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT OTBD FLAP INBD ROOT FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE FITTING IAW EC5750-01628.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
